The rational invariants of the tame quivers

Ringel CM (1980)
Inventiones mathematicae 58(3): 217-239.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Erscheinungsjahr
1980
Zeitschriftentitel
Inventiones mathematicae
Band
58
Ausgabe
3
Seite(n)
217-239
ISSN
0020-9910
eISSN
1432-1297
Page URI
https://pub.uni-bielefeld.de/record/1781916

Zitieren

Ringel CM. The rational invariants of the tame quivers. Inventiones mathematicae. 1980;58(3):217-239.
Ringel, C. M. (1980). The rational invariants of the tame quivers. Inventiones mathematicae, 58(3), 217-239. doi:10.1007/BF01390253
Ringel, C. M. (1980). The rational invariants of the tame quivers. Inventiones mathematicae 58, 217-239.
Ringel, C.M., 1980. The rational invariants of the tame quivers. Inventiones mathematicae, 58(3), p 217-239.
C.M. Ringel, “The rational invariants of the tame quivers”, Inventiones mathematicae, vol. 58, 1980, pp. 217-239.
Ringel, C.M.: The rational invariants of the tame quivers. Inventiones mathematicae. 58, 217-239 (1980).
Ringel, Claus Michael. “The rational invariants of the tame quivers”. Inventiones mathematicae 58.3 (1980): 217-239.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:43Z
MD5 Prüfsumme
527b4c87bf65008a5e615cb7a7dd7f08